# SDR 2005FA0001523

- Difficulty date: September 26, 2005
- Submitted: November 15, 2005
- Operation: General aviation
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stud
- Condition: Broken
- Location: Compressor
- Part time: 12,792 hours, 1,379 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE LOWER RT COMPRESSOR STUD BROKEN OFF.  DURING INSPECTION PROCESS FOR COMPRESSOR CASE HALVES.  IT WAS NOTICED THAT THE RT LOWER COMPRESSOR STUD WAS MISSING (THAT IS THE NUT AND STUD WERE NOT VISABLE ON THE COMPRESSOR FLANGE).  REPLACED UNIT. (K)
